PDA

View Full Version : Hey, are they serious?



shali
08-04-2004, 03:37 AM
SOURCE: Journal of the American College of Cardiology, April 7, 2004.
========================================
Secondary source: Yahoo! International News

Viagra can do more than help with erections. The drug is basically a blood-vessel dilator, and this has proven beneficial to people with pulmonary hypertension -- a condition in which pressure buildup in the lungs' circulation can ultimately cause the heart to fail.

Viagra significantly improved exercise capacity, the pumping strength of the heart, and quality of life for patients with pulmonary hypertension, according to the results of the first strictly scientific study to examine the drug's effect on the condition.


Previous reports of Viagra's benefits for such patients came from clinical observations and small uncontrolled studies.


Viagra is a "very effective medication" for people with pulmonary hypertension, Dr. B. K. S. Sastry who led the study told Reuters Health. "It relieves their symptoms ... and, compared to previously available medications, it is a simple medication without many side effects."


Dr. Sastry and colleagues from the CARE Hospital in Hyderabad, India, randomly assigned 22 patients with pulmonary hypertension to either Viagra at various doses three times daily depending on body weight, or to treatment with an inactive placebo. After six weeks, patients crossed over to the other treatment for the next six weeks.


During Viagra treatment, treadmill exercise time increased by 44 percent over the level achieved on placebo, the team reports in the Journal of the American College of Cardiology. With Viagra, output from the heart also improved significantly.


These benefits were accompanied by significant improvements in the breathless and fatigue components of a quality-of-life questionnaire.


In a statement, Dr. Lewis J. Rubin, who was not connected with the study, said, "it's an encouraging, but still preliminary study." While the crossover design "adds to the strength" of the observations, it was a small study of short duration, he points out.


Dr. Rubin, from the University of California, San Diego School of Medicine, said results of an international, placebo-controlled trial involving several hundred patients due out in a few months should be more definitive.


The study was supported by the CARE Foundation, a not-for-profit organization that promotes clinical research.

=========================================
Journal of the American College of Cardiology, April 7, 2004.

KH EE
08-04-2004, 10:39 AM
i've tried it when it was 1st introduced in m'sia. Shali, am i allowed to describe my sexual feelings here? if yes, i'll post it in my next thread; if not, that's it, folks! aahhhh!:cool:

orchipalar
08-04-2004, 10:54 AM
Hi buddy KH EE:) - Orchi is naive about this Vigra 'things'. One thing for sure, Orchi knows for a fact that Viagra is the only drug prescription without any side-effects. Orchi is thus only interested to learn about its under-effects.:D Whether Viagra has any other beneficial use or not may not be of any significance to Orchi for the time being.

KH EE
08-04-2004, 11:23 AM
Orchi, that's a tough-one! Over-effects are easier...

Shali, no news from you yet on whether I can rant abt u-know-what. I've just "achieved" my "Budiman-hood" or is it "Budiman-ship" & don't want to change my title to "Banned"! :o

lord
08-04-2004, 11:25 AM
Nice one, KH;)

KH EE
08-04-2004, 11:41 AM
TQ TQ Lord... My 1st sitting ovation... (can't say standing in this thread-lah) clap clap clap...:D

shali
09-04-2004, 05:13 PM
Dear KH:cool:

Of course... within reason...within reason...and in good humour and taste...why not? This is K-community ain't it?:D

aimless
09-04-2004, 05:17 PM
thought it was an e-community? e in this thread being erotic of course...

hey, i just achieved my Budiman-ship as well!! yay!! what's next?

shali
09-04-2004, 10:49 PM
You do have an 'aim'...I thought you are aimless:D

The Wizard of this forum may wish to advice you on your next level:D

pcyeoh
10-04-2004, 12:30 AM
Diary of a Wife...whose husband tries viagra.

Day 1
just celebrated our 25th wedding anniversary with not much to celebrate. When it came time to re-enact our wedding night, he locked himself in the bathroom and cried.

Day 2
Today, he says he has a big secret to tell me. He's impotent, he says, and he wants me to be the first to know. Why doesn't he tell me something I don't know! I mean, he actually thinks I haven't noticed.

Day 3
This marriage is in trouble. A woman has needs. Something must change soon.

Day 4
A miracle has happened! There's a new drug on the market that will fix his "problem". It's called Viagra. I told him that if he takes Viagra, things will be just like they were on our wedding night. I think this will work. I replaced his Prozac with the Viagra, hoping to lift something other than his mood.

Day 5
What absolute bliss!!.

Day 6
Isn't life wonderful but it's difficult to write while he's doing that.

Day 7
This Viagra thing has gone to his head. No pun intended! Yesterday, at Burger King, the manager asked me if I'd like a Whopper. He thought they were talking about him. But, have to admit it's very nice I don't think I've ever been so happy.

Day 8
I think he took too many over the weekend. Yesterday, instead of mowing the lawn, he was using his new friend as a weed whacker. I'm also getting a bit sore.

Day 9
No time to write. He might catch me.

Day 10
Okay, I admit it. I'm hiding. I mean, a girl can only take so much. And to make matters worse, he's washing the Viagra down with neat whisky! What am I going to do? I feel tacky all over....

Day 11
I'm basically being screwed to death. It's like living with a Black and Decker drill. I woke up this morning hot-glued to the bed. Even my armpits hurt. He's a complete pig.

Day 12
I wish he was gay. I've stopped wearing make-up, cleaning my teeth or even washing but he still keeps coming after me! Even yawning has become dangerous...

Day 13
Every time I shut my eyes, there's a sneak attack! It's like going to bed with a scud missile. I can hardly walk and if he tries that"Oops, sorry" thing again, I'll kill the bastard.

Day 14
I've done everything to turn him off. Nothing is working. I even started dressing like a nun but this just seems to make him more horny. Help me!

Day 15
I think I'll have to kill him. I'm starting to stick to everything I sit
on. The cat and dog won't go near him and our friends don't come over any more. Last night I told him to go screw himself and he did.

Day 16
The bastard has started to complain about headaches. I hope the bloody thing explodes. I did suggest he might try stopping the Viagra and going back on Prozac.

Day 17
Switched the pills but it doesn't seem to have made any
difference...Christ! Here he comes again!

Day 18
Aaaahhhh! He's back on Prozac. The lazy sod just sits there in front of the TV all day with that remote control in his hand and expects me to do everything

orchipalar
10-04-2004, 01:07 AM
Hi pcYeoh:) - Orchi was sure about the fact that you could sing well, especially of Indian songs. Had not once did Orchi think that you could also relate a good 'Viagra' joke as well until this moment.:D